MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC BOLT FOR FEMORAL NECK SYSTEM 80MM LENGTH-STERILE; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC BOLT FOR FEMORAL NECK SYSTEM 80MM LENGTH-STERILE; APPLIANCE,FIXATION,NAIL
Model Number 04.168.280S
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Expiration date and lot number unknown.Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date, an unknown orthopedic procedure with femoral neck system (fns) was performed but later it was found out to have cut out.It is unknown how the issue was discovered.It is unknown if there was patient consequence.Concomitant device reported: unknown plate (part # unknown, lot # unknown, quantity 1), unknown locking screw (part # unknown, lot # unknown, quantity 1).This complaint involves two (2) devices.This report is 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional data- mrn#: 1266047.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
BOLT FOR FEMORAL NECK SYSTEM 80MM LENGTH-STERILE
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9263375
Report Number2939274-2019-61884
Device Sequence Number11695253
Product Code KTT
UDI-Device Identifier10886982274724
UDI-Public(01)10886982274724
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.168.280S
Device Catalogue Number04.168.280S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2019
Supplement Date Received by Manufacturer12/04/2019
Initial Report FDA Received Date10/31/2019
Supplement Report FDA Received Date12/05/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR